# SDR SWAA2025092918712

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 49,077 hours, 29,832 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT SIDE STOWAGE BRACKET FOR THE FWD ENTRY DOOR GIRT BAR IS LOOSE.   SECURED GRIT BAR BRACKET REF SRM 51-40-02.
